# SDR SWIA202512010001

- Difficulty date: October 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE PAX DOOR NOTED THE PAX DOOR HINGE TO HAVE CHAFES ON ALL LUG LANDINGS.   REMOVED DAMAGE AT PAX DOOR HINGE ON ALL LUG LANDINGS IAW SRM 51-12-00-001-001-A01, AND FOUND TO BE WITHIN LIMITS PER SRM 53-21-23-201-010-A01.
